MAUDE Adverse Event Report: CONTEGO MEDICAL, INC NEUROGUARD IEP SYSTEM; CAROTID STENT SYSTEM

CONTEGO MEDICAL, INC NEUROGUARD IEP SYSTEM; CAROTID STENT SYSTEM
Model Number NG-0740-140-2
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event description: a physician was attempting to use a neuroguard device to treat the left mid common carotid reported to be calcified with minimal tortuosity.During deployment of the neuroguard stent iep sys ng-0740-140-2, the filter did not open fully upon initial deployment.The device was prepped as per ifu with no issues noted.An embolic protection device was used, but model is unknown.Same device used once filter fully opened on it's own.There was no health consequences or impact to patient for this event.Investigation preliminary: the preliminary investigation determined that unknown source caused a deformation of the outer body.The deformation is consistent with heat damage.This is a new and unique failure mode.The failure mode potentially results in impingement on the movement (both directions) of the filter actuation wire.Conclusions: the deformation of the outer body caused additional friction in the filter wire actuation led to a slow opening and closing filter.

Brand Name
NEUROGUARD IEP SYSTEM
Common Device Name
CAROTID STENT SYSTEM
Manufacturer (Section D)
CONTEGO MEDICAL, INC
3801 lake boone trail,
suite 100
raleigh
Manufacturer (Section G)
CONTEGO MEDICAL
3801 lake boone trail,
suite 100
raleigh
MDR Report Key24085773
Report Number3011471056-2025-00100
Device Sequence Number15896661
Product Code NIM
UDI-Device Identifier00851616007583
UDI-Public00851616007583
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P240009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG-0740-140-2
Device Catalogue NumberNG-0740-140-2
Device Lot NumberZ2460909I
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown